Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Best comonotone approximation

Authors: Frank Deutsch and Jun Zhong
Journal: Trans. Amer. Math. Soc. 344 (1994), 617-627
MSC: Primary 41A50; Secondary 41A65
MathSciNet review: 1260201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general theory of best comonotone approximation in $ C[a,b]$ by elements of an n-dimensional extended Chebyshev subspace is described. In particular, theorems on the existence, (in general) nonuniqueness, and characterization of best comonotone approximations are established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A50, 41A65

Retrieve articles in all journals with MSC: 41A50, 41A65

Additional Information

PII: S 0002-9947(1994)1260201-1
Keywords: Piecewise monotone, comonotone, comonotone approximation
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia